Results 1 to 4 of 4

Thread: Side Effects?

  1. #1
    StayFit1 is offline Junior Member
    Join Date
    Nov 2008
    Posts
    54

    Side Effects?

    Wondering about my skin issues. When i first get up in the morning, my skin is not flushed and i feel comftorable. As i start getting ready and throughout the day, my skin gets flushed everyday and red. When i workout it obviously gets worse. My eyes get red throughout the day. Almost like if i do anything, my skin will flush. It is also very sensitive as well and doesnt tan. It just gets red. Very strange for me. I was wondering what hormones would cause this? Estrogen increase. MY testosterone levels are good so i was wondering if there might be an imbalance. Please let me know peoples thoughts. Also my necka nd top of my chest are flushed and sensitive. Cant hardly shave. Weird.

  2. #2
    zaggahamma's Avatar
    zaggahamma is offline Mr. Moderation
    Join Date
    Mar 2006
    Location
    Orlando
    Posts
    19,468
    what exactly are you taking if anything at all

  3. #3
    StayFit1 is offline Junior Member
    Join Date
    Nov 2008
    Posts
    54
    nothing for a while now. I broke out about 9 months or so ago in red bumps. didnt itch or anything. I was taking trenadrol by kilosports. Then that went away about 3 months later and i was left with blotchy and red skin. cant tan really either. just goes reddish. Have no idea what went wrong. I did get gyno. Possibly to much estrogen causing skin to be sensitive. I cant hardly shave my neck>Gets so red. Weird. I know something is going on with my skin. I am not fair skinned either. I always use to tan easy. Now i get facial flushing as well in hot temps and social situations sometimes. Red eyes as well. Could it be more anxiety? or what? who knows.

  4. #4
    GottaGetIt's Avatar
    GottaGetIt is offline Junior Member
    Join Date
    Jul 2008
    Location
    Central Coast California
    Posts
    139
    I seem to have that issue with TRT creme but I also take
    a diuretic for my BP which can be an issue for sun exposure.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •